# SDR SIMA20160906004

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 15,825 hours, 10,786 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

INBD FLT SPOILERS CAUTION MSG, COMPLIED WITH ETN-CR-27-093.  OPS CHECKS GOOD, NO DEFECTS NOTED.
